# SDR QXEA200601297

- Difficulty date: April 23, 2006
- Submitted: May 24, 2006
- Operation: Air carrier
- Aircraft: N355PH
- Make and model: Dhav DHC8202
- Aircraft serial: 500
- Aircraft time: 19,627 hours, 28,328 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Stiffener
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - C4 LEFT HAND NACELLE, OUTBOARD COWLING DOOR PANEL 413AL, INTERNAL STIFFENER FOR BLOWOUT DOOR IS CRACKED.  REPAIRED IAW RD8-71-213.
